# SDR USAA920070895

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654797621
- Condition: Corroded
- Location: Bs 807-827 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 6504936, CORROSION ON CUSP WEB TO CREASE BEAM ATTACH ANGLE, BS 807 - BS 827, S17L.  REPLACED CUSP WEB TO CREASE BEAM ATTACH ANGLE, BS 807 - BS 827, S17L IAW B737-300 SRM 51-40-02.
